Dual action migraine pain relief
Lower Age Limit: Advisory 12 YearsStorage Information
AmbientPreperation and Usage
Can cause addiction
Use for 3 days only
Please read the enclosed leaflet carefully before taking these tablets.
How to take
For oral use.
Adults and children aged 12 years and over:
Take one or two tablets every 4-6 hours.
Leave at least 4 hours between doses.
Do not take more than six tablets in any 24 hour period.
Do not give to children under 12 years. If symptoms persists or worsen consult your doctor.
Do not take more than the label tells you to.
If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information.
DO NOT TAKE
If you have or have ever had a stomach ulcer, perforation or bleeding of the stomach
If you are allergic to ibuprofen, codeine or any other ingredient in the product, or aspirin or any other non-steroidal anti-inflammatory drugs (NSAIDs)
If you are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
If you are pregnant
CONSULT YOUR DOCTOR BEFORE TAKING
If you have or have had asthma, high cholesterol, high blood pressure, a stroke or bowel problems or if you are a smoker.
If your headaches become persistent see your doctor.
For professional advice on medicines consult your pharmacist.
Keep out of the reach and sight of children
Net Content: 24 x TabletsIngredients
Each Tablet contains the active ingredients Ibuprofen 200mg and Codeine Phosphate Hemihydrate 12.8mg, Also includes Lactose, See leaflet for further advice
Please Note: Whilst we make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.